# SDR F3LA98071

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, INSPECTION REPORTED LEFT WING FIXED LEADING EDGE SKIN DOUBLER CRACKED AT NR 3 SLAT OUTBOARD AUXILLIARY TRACK CUTOUT.  MAINTENANCE REMOVED DAMAGED DOUBLER AND REPAIRED PER ER 98-0483 AND SRM 51-30-2.  (M)
